Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
memi3uk

Doxycyline

I have really bad acne and have tried many things but the worst was DOXYCYCLINE! I ended up in the ER for an ulcer in my esophagus, please read up on any med's befor using. I wish I did I'am now on med's for a while and cost me thousands in med bills.

Share this post


Link to post
Share on other sites

I am sorry for your problem. I used doxycycline with limited success some years ago but never experenced the side effects you describe. This simply goes to show you that each of us is different in how we react to meds. Was use of this antibiotic the diagnosed cause of your ulcer? How much doxy did you take and for how long?

Wishing you all the best,

Joe Zit

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×